# SDR DXTA200601829

- Difficulty date: December 30, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 4,026 hours, 2,387 cycles
- Engine: Allsn AE3007C
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 03190679
- Condition: Vibrates
- Location: Nlg
- Part time: 115 hours, 71 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKE-OFF ROLL EXPERIENCED SEVERE SHAKING  OF AIRCRAFT AT 80-100 KTS. LOWER YD KICKED OFF. DISCONTINUED TAKEOFF ROLL. POST FLIGHT CREW NOTED RT TIRE BRAKE ASSEMBLY WAS SMOKING. INSTALLED 2 NEW TIRES AND OVERHAULED WHEEL ASSY. SERVICED AND SAFTIED NOSE WHEEL TIRES. INSPECTED RT MAIN BRAKES. NO LEAKS NOTED NO HEAT OR WEAR NOTED.  DATA REFERENCE: MM 32-41-01.
